Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 128624, 15 pages
http://dx.doi.org/10.1155/2009/128624
Research Article

Existence of Homoclinic Orbits for Hamiltonian Systems with Superquadratic Potentials

Department of Mathematics, Southeast University, Nanjing 210018, China

Received 20 September 2009; Revised 19 November 2009; Accepted 6 December 2009

Academic Editor: Stephen Clark

Copyright © 2009 Jian Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ambrosetti and V. Coti-Zelati, “Multiplicité des orbites homoclines pour des systèmes conservatifs,” Comptes Rendus de l'Académie des Sciences. Série I, vol. 314, no. 8, pp. 601–604, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Coti-Zelati and P. H. Rabinowitz, “Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials,” Journal of the American Mathematical Society, vol. 4, no. 4, pp. 693–727, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. H. Ding, “Existence and multiplicity results for homoclinic solutions to a class of Hamiltonian systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 25, no. 11, pp. 1095–1113, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. H. Ding and M. Girardi, “Periodic and homoclinic solutions to a class of Hamiltonian systems with the potentials changing sign,” Dynamic Systems and Applications, vol. 2, no. 1, pp. 131–145, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Omana and M. Willem, “Homoclinic orbits for a class of Hamiltonian systems,” Differential and Integral Equations, vol. 5, no. 5, pp. 1115–1120, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. H. Rabinowitz, “Homoclinic orbits for a class of Hamiltonian systems,” Proceedings of the Royal Society of Edinburgh A, vol. 114, no. 1-2, pp. 33–38, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. H. Rabinowitz and K. Tanaka, “Some results on connecting orbits for a class of Hamiltonian systems,” Mathematische Zeitschrift, vol. 206, no. 3, pp. 473–499, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. Coti-Zelati, I. Ekeland, and É. Séré, “A variational approach to homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 1, pp. 133–160, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. H. Ding and S. J. Li, “Homoclinic orbits for first order Hamiltonian systems,” Journal of Mathematical Analysis and Applications, vol. 189, no. 2, pp. 585–601, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Hofer and K. Wysocki, “First-order elliptic systems and the existence of homoclinic orbits in Hamiltonian systems,” Mathematische Annalen, vol. 288, no. 3, pp. 483–503, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  11. É. Séré, “Existence of infinitely many homoclinic orbits in Hamiltonian systems,” Mathematische Zeitschrift, vol. 209, no. 1, pp. 27–42, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Tanaka, “Homoclinic orbits in a first order superquadratic Hamiltonian system: convergence of subharmonic orbits,” Journal of Differential Equations, vol. 94, no. 2, pp. 315–339, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. H. Ding, “Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms,” Communications in Contemporary Mathematics, vol. 8, no. 4, pp. 453–480, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. H. Ding and M. Willem, “Homoclinic orbits of a Hamiltonian system,” Zeitschrift für Angewandte Mathematik und Physik, vol. 50, no. 5, pp. 759–778, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. W. Kryszewski and A. Szulkin, “Generalized linking theorem with an application to a semilinear Schrödinger equation,” Advances in Differential Equations, vol. 3, no. 3, pp. 441–472, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. H. Ding and M. Girardi, “Infinitely many homoclinic orbits of a Hamiltonian system with symmetry,” Nonlinear Analysis: Theory, Methods & Applications, vol. 38, no. 3, pp. 391–415, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Ambrosetti and P. H. Rabinowitz, “Dual variational methods in critical point theory and applications,” Journal of Functional Analysis, vol. 14, pp. 349–381, 1973. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T. Bartsch and Y. H. Ding, “Deformation theorems on non-metrizable vector spaces and applications to critical point theory,” Mathematische Nachrichten, vol. 279, no. 12, pp. 1267–1288, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. H. Ding and L. Jeanjean, “Homoclinic orbits for a nonperiodic Hamiltonian system,” Journal of Differential Equations, vol. 237, no. 2, pp. 473–490, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Bartsch and Y. H. Ding, “Solutions of nonlinear Dirac equations,” Journal of Differential Equations, vol. 226, no. 1, pp. 210–249, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. H. Ding and B. Ruf, “Solutions of a nonlinear dirac equation with external fields,” Archive for Rational Mechanics and Analysis, vol. 190, no. 1, pp. 57–82, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. M. Schechter and W. Zou, “Weak linking theorems and Schrödinger equations with critical Sobolev exponent,” Control, Optimisation and Calculus of Variations, vol. 9, pp. 601–619, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. Jeanjean, “On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on N,” Proceedings of the Royal Society of Edinburgh A, vol. 129, no. 4, pp. 787–809, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Jeanjean and K. Tanaka, “A positive solution for a nonlinear Schrödinger equation on N,” Indiana University Mathematics Journal, vol. 54, no. 2, pp. 443–464, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. M. Willem and W. Zou, “On a semilinear Dirichlet problem and a nonlinear Schrödinger equation with periodic potential,” Indiana University Mathematics Journal, vol. 52, pp. 109–132, 2003. View at Google Scholar
  26. W. Zou and M. Schechter, Critical Point Theory and Its Applications, Springer, New York, NY, USA, 2006. View at MathSciNet
  27. P. L. Lions, “The concentration-compactness principle in the calculus of variations. The locally compact case. Part I,” Annales de l'Institut Henri Poincaré C, vol. 1, pp. 109–145, 1984. View at Google Scholar
  28. P. L. Lions, “The concentration-compactness principle in the calculus of variations. The locally compact case. Part II,” Annales de l'Institut Henri Poincaré C, vol. 1, pp. 223–283, 1984. View at Google Scholar